# SDR SCNA20250902345

- Difficulty date: August 30, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N844SY
- Make and model: Boeing 737-8K5
- Aircraft serial: 37240
- Aircraft time: 34,762 hours, 11,938 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR LOOSE IN DISARM POSITION	ADJUSTED L1 DOOR GIRT BAR BRACKETS REF. AMM 25-66-02.
